the only new drugs so far that i was prescribed is flexeril,which i've been taking for almost a week,not side effects,the zoloft i just started,was afraid to take them,im always worried about side effects,anyway,so far i've taken 2,and this morning,it's now 2:56am,and my whole body is burnt looking and burning/itching,as if i took a big dose of niacin,has anyone had this effect with zoloft? i dont believe its the flexeril because it didnt happen until i introduced the zoloft,of course maybe it takes time,i dont know,but im getting all anxious and causing myself to panic,oh i hate drugs,lol,it has to be one or the other,because i've taken the percocet and xanax for 2 years with no side effects,plus im super dizzy,also as i mentioned before,i was on celexa for over a year,and they just told me to drop it and start taking the zoloft,i even asked if that was safe to just drop the drug and the doc said yes its fine because you'll be taking the zoloft,anyway back to my question,has anyone heard of this? i mean,it really burns and i went and looked in the mirror and it looks as if i layed in the sun to long,my whole body,even legs are very red,its kind of scareing me,lol,im a nervous freak when it comes to drugs,please bear with me,thank you:)
Omg,my body is burning and beat read?
Added 18 Jan 2010:
oh i forgot,im also on a water pill for edema,also been on that for 2 years with no problems,but maybe the relaxer or zoloft is interacting with something im taking,the water pill is aldactone 50mg once a day
Added 18 Jan 2010:
it's now 3:25 and the burnt looking redness and itching has almost dissapeared,just thought that might help in answering my questions,thanks!
i have no idea what this could be but i wanted to say i have a friend who was taking zoloft and had a very similar reaction.he knows it was def. that med. b/c he just started taking it and that's the only med he was on.he called his doctor and they said he could be having an allergic reaction. he tried to continue taking it but then starting feeling dizzy so he stopped and all the symptoms went away.now he's afraid to try another med. and he really needs it.
by the way this happens to me when i took prednisone.i had to take it for extreme swelling from RSD.when i took it yrs. ago nothing happened but 3 months ago i had to take it and towards the end of the meds. my face ,and arms were fire red and were burning it was scary but i had one pill left(it was a dose pack) and just took it,my symptoms went away a day later.
Go to your Dr. or at least call him. I am not sure if Zoloft is the one, but there is an antidepressant that for some reason has Niaspan in it and Niaspan is what does that. I know that Niaspan will do that to you, that is why I do not take mine that is prescribed for low good cholesterol. Like I said Im sure which one has it in it, but one of them does. Dr... ASAP... Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 4 answers
Posted 5 Apr 2011 • 2 answers
Posted 15 May 2011 • 2 answers
Posted 24 Nov 2011 • 2 answers
Posted 16 Oct 2013 • 1 answer